# SDR 08FDEA04632

- Difficulty date: October 30, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: A5794217400200
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FLAP NR 3 TRACK CARRIAGE UPPER FLANGE ASSY IS CORRODED AT THE LUGS.  REMOVED AND REPLACED THE LEFT NR 3 FLAP TRACK FWD CARRIAGE UPPER BRIDGE REF A300-600 AMM 27-54-27-4.
